| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -5.00/+1.00/100 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2024.Intraoperatively the lens was removed and replaced with a same length and model lens due to the surgeon had notes the aqueous hole on the lens was too large.The problem was resolved.The cause of the event was reported as the device.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: h6 type of investigation 3331 device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim#: (b)(4).